# SDR YENA2024111201456

- Difficulty date: November 6, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 78,938 hours, 28,634 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Hinge
- Condition: Worn
- Location: Vert Stab
- Component: Hing, Airbus, UNKNOWN
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FASTENER HOLE FR16 RH STOP FITTING 7 UPPER I/B HOLE. CRACK DEPTH IS 0.18; EF AEROMAN W.O. 2024 275/1 NR 538514 * PERFORMED REPAIR ON FR.16 RH DOOR STOP FITTING 7 UPPER I/B HOLE IAW A320 SRM 53-11-12-300-010. THIS REPAIR IS CLASSIFIED CATEGORY B AND MUST BE INSPECTED AT 12700FC (FH NOT RELEVANT) FROM TIME OF REPAIR EMBODIMENT AND SUBSEQUENT INSPECTIONS AT INTERVALS OF 12700FC (FH NOT RELEVANT) I.A.W. A320 SRI 53-11-12 FUR # A320-51-01827.
